# SDR CALA2021072601192

- Difficulty date: July 26, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 68,665 hours, 22,932 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Faulted
- Location: Nr 1 Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAULT LIGHT ILLUM IN ALL POSITIONS IN FLIGHT AND ON GROUND WITH ENGINES RUNNING OHMED OUT ENGINE 1 LOOP B. AND HARNESS. FROM M279 ALL VALUES WITHIN LIMITS REF FIM TASK 26-10-T805.  REPLACED FIRE DETECTION PANEL IN COCKPIT REF AMM 26-00-01-000-801 ADD EMP:137694 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1211729  SN OFF 2991 MODULE, FIRE DE  OFF 29-3111-9-0013 2991 ON 29-3111-9-0013 3193
